# SDR DALA2023121310191

- Difficulty date: December 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 LOW PRESSURE (0 PSI) ON 2R EMERGENCY POWER RESERVOIR. CORRECTIVE ACTION: SUMMARY NRC 00806: EMERGENCY POWER RESERVOIR AT 2R PASSENGERS DOOR WAS REMOVED PER B757-200 AMM 52-11-30 AND INSTALL SERVICEABLE RESERVOIR OF DOOR 2R WAS INSTALLED PER B757-200 AMM 52-11-30. (0099748)
